UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure